Currently on day three no venlafaxine after a slow tapering (self done as my doctor was clueless to discontinuation syndrome and actually advised abrupt cessation of taking) and its truly unbearable. My anxiety is at all an time high, the headaches are manic, I feel angry all the time, have the "zaps", agitation, very very low mood and just generally am in a hellish place. For anyone reading I will NEVER take another one of these if that's your advise but please anyone in the know if you have tips or suggestions id be grateful
When you're in the pits with depression, remember what you said about never taking it again. You're tapering it too fast. Go back to the last dose you took without symptoms, then start down slower. You wouldn't be having all this if you do it slow enough. If your dr won't help with smaller doses of pills, go in and show him why he needs to.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2012 • 11 answers
Posted 13 Dec 2012 • 1 answer
Posted 19 Oct 2015 • 2 answers
Posted 25 Oct 2015 • 2 answers
Posted 6 Mar 2016 • 1 answer